# SDR IPXA2015061090053

- Difficulty date: May 28, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 71,248 hours, 13,872 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING LOWER SURFACE T/E DOOR SILL STRAP CRACKED AT XORS 443 REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOOR SILL PLATE IAW DWG 7008 AND SRM 51-33-01, MINOR.
